# SDR SWAA2020020441052

- Difficulty date: January 25, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE, FORWARD SHIELD CORRODED AROUND NUTPLATE HOLES BETWEEN BS. 767 TO BS. 787, RBL 22.    / R&R SHIELD IAW DWG & AMM.
